# SDR HEEA064471

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001117
- Condition: Cracked
- Location: Main Rotor
- Part time: 2,728 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE CRACKED IN TRIM TAB AREA.  SERIAL NUMBERS REMOVED ARE A-869 AND A-879.  REPLACED WITH SERIAL NUMBERS A-664 AND A-606.  REFERENCE:  DMR NR 686522.
